Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 531013, 23 pages
http://dx.doi.org/10.1155/2014/531013
Research Article

A Numerical Study on the Performance of Nonlinear Models of a Microvibration Isolator

School of Aeronautic Science and Engineering, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Received 26 February 2014; Accepted 27 May 2014; Published 22 July 2014

Academic Editor: Chao Tao

Copyright © 2014 Jie Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Wang, Shougen Zhao, and Dafang Wu, “A Numerical Study on the Performance of Nonlinear Models of a Microvibration Isolator,” Shock and Vibration, vol. 2014, Article ID 531013, 23 pages, 2014. https://doi.org/10.1155/2014/531013.